# SDR CALA2021071601117

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 87,624 hours, 21,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT R2 DOOR INOP. REPLACED EMERGENCY LIGHT BATTERYPACK AT R2 DOOR AS PER AMM 33-51-07-902-001. OPS CHECKS GOOD
